Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What is the purpose of having naturogest 200 ?

Hello. I am Nandini, i am having infertility problem, i got pcod, i got my l.m.p on 24/08/2011, this month my gync has put me on, tab letoval 2.5mg, tab dexona 5, tab benforce M, cap ovacare forte, and folic acid, she asked for folicullar study from 10th day i-e 2/09/2011, study was rt ovary 13mm-lt ovary 36mm s.f.cyst -endometrial thickness 5.0mm, 2nd scan on 5/09/2011 rt ovary 14mm-lt 36mm-endometrial thickness 6mm triple line+,on this day she gave injection lupi hml 75, next scan on 7/09/2011 rt 14mm-lt 28mm-endometrial thickness 6mm, so from 7/09/2011 she asked to take naturogest 200 for 10 days daily one, now i got my mensus on 19/09/2011, 5 days early, i just wanted to know the reason for early menus , what went wrong.
Asked On : Mon, 19 Sep 2011
Answers:  2 Views:  2978
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello Nandini;
welcome to HealthcareMagic
You have not ovulated in this cycle that is probably the reason that you have got your menses.As there was maturity of your follicle but there was no rupture of follicle to release ovum so there was no chance for conception.Naturogest is micronised progesterone preparation which is give for Luteal phase defect and it should not be the reason for early menses.
Thanks
Answered: Mon, 19 Sep 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Hi Nandini
Welcome to Healthcaremagic.
The Naturogest tablet is a hormone tablet containing progesterone which is an important hormone to maintain pregnancy.So your doctor had prescribed it as you have pcod in which there are disturbance in levels of that hormone. Now the after effects of this tablet is that it causes withdrawal bleeding or menses after you stop it.so you got your periods after stopping it .It is an expected effect and not harmful.you can discuss It with your treating doctor if the bleeding is prolonged, otherwise you neednot worry.
Thank you
Answered: Mon, 19 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions